Quasiconformal harmonic mappings onto a convex domain revisited

Kalaj, David and Sakan, Ken-ichi (2013) Quasiconformal harmonic mappings onto a convex domain revisited. Albanian J. Math., 7 (2). pp. 51-60.

[img]
Preview
Text
2013-4.pdf

Download (247kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:23
Last Modified: 07 Dec 2017 00:23
URI: http://kerkoje.com/id/eprint/251

Actions (login required)

View Item View Item